# SDR DALA2015010300014

- Difficulty date: December 31, 2014
- Submitted: January 3, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 37,676 hours, 26,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN DOOR ESCAPE SLIDE PRESSURE NOT IN GREEN BAND.  R & R SLIDE IAW AMDS WC 2561-4641.
